# SDR 08FDEA01835

- Difficulty date: May 13, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5735011720200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PANEL ASSY NR 650 CB CLAMP RING HAS AREAS OF FRETTING. BLENDED AREA SMOOTH IAW SRM 51-73-10.   FOUND TO BE OUT OF LIMITS IAW SRM 57-20-16.   REMOVED AND REPLACED THE CLAMP RING.
